Go Back   Bodybuilding.net - Bodybuilding Forum > >


clomid,novadex, and superdol



Closed Thread
 
Thread Tools Display Modes
  #21  
Old 02-27-2007, 12:02 AM
The IronBull The IronBull is offline
Banned
Rank: Member
 
Join Date: Jan 2007
Posts: 84
Default

Quote:
Originally Posted by John.g View Post
I'am 22 and i have put 2 times anabolic steroids.The first time last year Deca-Testo,and the second time on this semtepmer masteron-testo.The both times i had gyno.I take nolvedex and i was ok. Now after 4-5 months without take anything (and i don't training now because i have 3 injuries for 2 months) i had pain in my niples again.Does anyone know to tell me what to do?Why gyno return after 4 months with out take anything?
Also Bro, if you were using Test and Masteron....I dont see how it could of caused gyno....unless you were using massive amounts of Test
Closed Thread

  Bodybuilding.net - Bodybuilding Forum > >


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes



 



All times are GMT -8. The time now is 02:37 AM.


Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2016, vBulletin Solutions, Inc.